Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0910-14.pdf148.68 kBAdobe PDFView/Open
Title: Inverse semigroups and permutation properties(Semigroups, Formal Languages and Combinatorics on Words)
Authors: Shoji, Kunitaka
Author's alias: 庄司, 邦孝
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 87
End page: 88
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.